Das Spektrum von Verbandsoperatoren in Banachverbänden.

Egon Scheffold

Mathematische Zeitschrift (1971)

  • Volume: 123, page 177-190
  • ISSN: 0025-5874; 1432-1823

How to cite


Scheffold, Egon. "Das Spektrum von Verbandsoperatoren in Banachverbänden.." Mathematische Zeitschrift 123 (1971): 177-190. <http://eudml.org/doc/171629>.

author = {Scheffold, Egon},
journal = {Mathematische Zeitschrift},
pages = {177-190},
title = {Das Spektrum von Verbandsoperatoren in Banachverbänden.},
url = {http://eudml.org/doc/171629},
volume = {123},
year = {1971},

AU - Scheffold, Egon
TI - Das Spektrum von Verbandsoperatoren in Banachverbänden.
JO - Mathematische Zeitschrift
PY - 1971
VL - 123
SP - 177
EP - 190
UR - http://eudml.org/doc/171629
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.